# SDR SWAA981220

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 020SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CRACKED AFT CARGO DOOR UPLATCH MECHANISM ABOVE DOOR INTERCOSTAL.  REMOVED AND REPLACED PER BOEING SRM.
